# SDR ASAA2018060424905

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,827 hours, 20,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHTS,  BULL NOSE OF STOW BIN,  WERE INOPERATIVE ABOVE SEATS 4 DF, 7 DEF AND 10 DEF.  ACFT GROUNDED.  REPLACED THE M1674 BATTERY PACK,  OPS NORMAL IAW MM 33-51-06-960-806.
